# SDR SWAA2023121330541

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 3,626 hours, 2,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F.A EMERGENCY FLASH LIGHT NEEDS BATTERY<[01] FOUND AFT F.A EMERGENCY FLASHLIGHT NOT SEATED FULLY ON PUSH TO TEST HOLSTER . RESEATED EMERGENCY FLASHLIGHT FLASHLIGHT ONTO MOUNTING BRAKET . APPLIED NEW SEAL TEST GOOD . IAW 25-26-00
